Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Energy theorems for magnetoelastic waves in a perfectly conducting medium

Author: George Dassios
Journal: Quart. Appl. Math. 39 (1982), 479-490
MSC: Primary 73R05; Secondary 73D35
DOI: https://doi.org/10.1090/qam/644102
MathSciNet review: 644102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73R05, 73D35

Retrieve articles in all journals with MSC: 73R05, 73D35

Additional Information

DOI: https://doi.org/10.1090/qam/644102
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society